Thunderstorm Wind, Panola
- When
- June 10, 5:00 PM CST
- Where
- Panola County, Gary
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 32.033, -94.367
Several large to medium size trees down.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jun 10, 2:23 PM CST, 2 hours 37 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 323 PM CDT TUE JUN 10 2003 LOOKS LIKE A RATHER PERSISTENT SOUTHERLY FETCH THE NEXT NUMBER OF DAYS AS BERMUDA HIGH TRIES TO KEEP FRONTS NORTH OF AREA...WHILE SHORTWAVE SERIES COMING THROUGH ROCKIES WILL TEND TO KEEP LEE TROFFING IN PLACE WHICH LIKEWISE HELPS OUR SOUTHERLY FLOW AND KEEPS FRONTS NORTH OF AREA. A GENERAL RIDGE WILL TAKE HOLD OF THE COUNTRY BY WEEKEND BUT A WEAK CUTOFF LOW WILL GET TRAPPED OVER THE SOUTHERN PLAINS...THUS KEEPING THE SLIGHT CHANCES IN THROUGH THE EXTENDED PERIOD. HEAVIER RAIN POSSIBLE TONIGHT N OF I 30...WILL GO 50 PERCENT THERE TONIGHT. NORTHERN THIRD OF AREA SEEMS TO HAVE BETTER CHANCE OF PRECIP THE NEXT SEVERAL DAYS...WITH INFLUENCE OF NEARING FRONT... DISTURBANCES...AND SOON THE WEAK UPPER LOW THAT WILL GET TRAPPED NEARBY. WILL GO WITH CHC POPS N THROUGH SUNDAY. 17 SHV 74/89/74/89/73 23333 MLU 75/88/73/88/72 23333 TXK 74/88/74/88/73 34433 TYR 74/90/75/89/74 33333 LFK 74/90/74/90/74 22233 .SHV...NONE.
ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-111100- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT TUE JUN 10 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS...AND EXTREME NORTHEAST TEXAS WEDNESDAY AND THURSDAY. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...IS NOT EXPECTED TODAY THROUGH TONIGHT.
The Shreveport radar (KSHV), 68 km away, was scanning. The volume nearest the first event began at 23:02 UTC.
1 thunderstorm wind. Local standard time, as filed.
Several large to medium size trees down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2003Every state in 2003This day in weather historyWarnings in Texas, June 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5365204.